Optimized algorithm for petviashvili’s method for finding solitons in photonic lattices

Raka Jovanovic, Milan Tuba

Research output: Chapter in Book/Report/Conference proceedingChapter

Original languageEnglish
Title of host publicationSpringer Optimization and Its Applications
PublisherSpringer International Publishing
Pages393-400
Number of pages8
Volume42
DOIs
Publication statusPublished - 2011
Externally publishedYes

Publication series

NameSpringer Optimization and Its Applications
Volume42
ISSN (Print)19316828
ISSN (Electronic)19316836

ASJC Scopus subject areas

  • Control and Optimization

Cite this

Jovanovic, R., & Tuba, M. (2011). Optimized algorithm for petviashvili’s method for finding solitons in photonic lattices. In Springer Optimization and Its Applications (Vol. 42, pp. 393-400). (Springer Optimization and Its Applications; Vol. 42). Springer International Publishing. https://doi.org/10.1007/978-1-4419-6594-3_25